Volume 13, issue 3 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Restricting the topology of $1$–cusped arithmetic $3$–manifolds

Mark D Baker and Alan W Reid

Algebraic & Geometric Topology 13 (2013) 1273–1298
Bibliography
1 I Agol, Topology of hyperbolic $3$–manifolds, PhD thesis, University of California, San Diego (1998) MR2698165
2 M D Baker, A W Reid, Arithmetic knots in closed $3$–manifolds, J. Knot Theory Ramifications 11 (2002) 903 MR1936242
3 W Bosma, J Cannon, C Playoust, The Magma algebra system, I, The user language, J. Symbolic Comput. 24 (1997) 235 MR1484478
4 S Boyer, X Zhang, Finite Dehn surgery on knots, J. Amer. Math. Soc. 9 (1996) 1005 MR1333293
5 C Cao, G R Meyerhoff, The orientable cusped hyperbolic $3$–manifolds of minimum volume, Invent. Math. 146 (2001) 451 MR1869847
6 T Chinburg, D Long, A W Reid, Cusps of minimal non-compact arithmetic hyperbolic $3$–orbifolds, Pure Appl. Math. Q. 4 (2008) 1013 MR2440250
7 D Coulson, O A Goodman, C D Hodgson, W D Neumann, Computing arithmetic invariants of $3$–manifolds, Experiment. Math. 9 (2000) 127 MR1758805
8 M Culler, N M Dunfield, J R Weeks, SnapPy, a computer program for studying the geometry and topology of $3$–manifolds (2011)
9 W D Dunbar, Geometric orbifolds, Rev. Mat. Univ. Complut. Madrid 1 (1988) 67 MR977042
10 W D Dunbar, G R Meyerhoff, Volumes of hyperbolic $3$–orbifolds, Indiana Univ. Math. J. 43 (1994) 611 MR1291531
11 C Frohman, B Fine, Some amalgam structures for Bianchi groups, Proc. Amer. Math. Soc. 102 (1988) 221 MR920977
12 C M Gordon, Dehn filling: a survey, from: "Knot theory" (editors V F R Jones, J Kania-Bartoszyńska, J H Przytycki, V G Traczyk Pawełand Turaev), Banach Center Publ. 42, Polish Acad. Sci. Inst. Math., Warsaw (1998) 129 MR1634453
13 F Grunewald, J Schwermer, Subgroups of Bianchi groups and arithmetic quotients of hyperbolic $3$–space, Trans. Amer. Math. Soc. 335 (1993) 47 MR1020042
14 M Lackenby, Word hyperbolic Dehn surgery, Invent. Math. 140 (2000) 243 MR1756996
15 C Maclachlan, A W Reid, The arithmetic of hyperbolic $3$–manifolds, Graduate Texts in Mathematics 219, Springer (2003) MR1937957
16 M Newman, Integral matrices, Pure and Applied Mathematics 45, Academic Press (1972) MR0340283
17 A W Reid, Arithmeticity of knot complements, J. London Math. Soc. 43 (1991) 171 MR1099096
18 R G Swan, Generators and relations for certain special linear groups, Advances in Math. 6 (1971) 1 MR0284516